# SDR AALA202410296827

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 45,344 hours, 19,027 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Faulted
- Location: Flt Management
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: COMPLETE LOSS OF FLIGHT MANAGEMENT COMPUTER AND CDU DATA DURING CRUISE; AIRCRAFT LANDED SAFELY AT PHL. PERFORMED TEST OF FMC PER FIM 34-61-00-810-807. TEST GOOD, NO FAULT FOUND.
